MathSciNet Relay Station
MathSciNet bibliographic data
MR2608550 83C10
Verma, M. K.; Ram, Shri Bulk viscous Bianchi type-III cosmological model with time-dependent $G$ and $\Lambda$. Internat. J. Theoret. Phys. 49 (2010), no. 4, 693–700.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement